# SDR SWAA2024071108301

- Difficulty date: July 3, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH EMERGENCY EXIT LIGHT BATTERY PACKS M1669 AND M1668 ARE INOP<[01] REMOVED AND REPLACED BOTH BATTERY PACKS M1669 AND M1668; PERFORMED A GOOD TEST PER AMM 33-51-06-960-805;[02] UPDATED STEP TO FINAL;[03] VERIFIED UPDATES;[04] UPDATED MEASUREMENTS TABLE.;[05] VERIFIED CORRECTIVE ACTION COMPLETE.
